Category Archives: Health & Medicle

ACE user manual

Health & Medicle 0 Comments

AceĀ® COMPOSITION Tablet : Each tablet contains Paracetamol BP 500 mg. Extended Release Tablet (XR) : Each tablet contains Paracetamol BP 665 mg. Syrup (60ml) Syrup (100 ml) Suspension Paediatric Drop (15 ml) Paediatric Drop (30ml) Suppository 60 mg Suppository 125 mg Suppository 250 mg Suppository 500 mg : Each 5 ml syrup contains Paracetamol […]

, , ,

Read More

Ace Plus User Manual

Health & Medicle 0 Comments

Presentation Each film coated tablet contains Paracetamol BP 500 mg & Caffeine BP 65 mg. Pharmacology AceĀ® Plus is the combination of Paracetamol (Acetaminophen) and Caffeine. It has analgesic and antipyretic properties. The presence of Caffeine increases the analgesic effect of Paracetamol. Paracetamol is one of the safest and most widely used analgesic and antipyretic. […]

, , ,

Read More

Fatal error: Allowed memory size of 536870912 bytes exhausted (tried to allocate 72 bytes) in /home/mostak5/public_html/bdwebdir.com/wp-content/plugins/wp-statistics/includes/vendor/garetjax/phpbrowscap/src/phpbrowscap/Browscap.php on line 818